# SDR CALA2019010200006

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Part number: D5337068220000
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FORWARD UPPER FITTING CONNECTING PLATE HAS WORKING FASTENERS ON REF 9294821 SUPPORT TASK. NR GENERATED REMOVED AND REPLACED RT MLG DOOR FWD UPPER FITTING CONNECTING PLATE IAW SRM 51-42-11-001 & 51-44-11-001, 51-72-11-911-00.
